# SDR SIMA972412

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5357250000861
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED FRAME 31 CORRODED BETWEEN STRINGER 20L AND 21L.  MAINTENANCE SPLICED IN A REPAIR IAW SRM 53-61-40.  AIRCRAFT WAS RETURNED TO TO SERVICE.  (M)
